Advertisement

On \((\alpha ,\beta )\)-derivations in d-algebras

  • Radwan Mohammed Al-OmaryEmail author
Article
  • 9 Downloads

Abstract

Let \((X, *, 0)\) be a d-algebra and \(\alpha , \beta \) are endomorphisms on X. Motivated by some results on derivations, \((\alpha ,\beta )\)-derivation in rings, and the generalizations of BCK and BCI-algebras, in this paper, we introduce the notion of \((\alpha ,\beta )\)-derivations on d-algebras, construct several examples and investigate some simple and important results.

Keywords

d-Algebras BCI-algebras \((\alpha , \beta )\)-derivations 

Mathematics Subject Classification

06F35 03G25 06D99 03B47 

Notes

References

  1. 1.
    Chandramouleeswaran, M., Al-Roqi Abdullah, M.: On \((\alpha, \beta )\)-derivations in \(BCI\)-algebra. Discrete Dyn. Nat. Soc. 2012(403209), 1–11 (2012)MathSciNetGoogle Scholar
  2. 2.
    Chandramouleeswaran, M., Kandaraj, N.: Derivation on \(d\)-algebra. Int. J Math. Sci. Appl. 1(1), 231–237 (2011)zbMATHGoogle Scholar
  3. 3.
    Imai, Y., Iseki, K.: On axiom systems of propositional calculi. XIV Proc. Jpn. Acad. Ser. A Math. Sci. 42, 19–22 (1966)MathSciNetzbMATHGoogle Scholar
  4. 4.
    Iseki, K., Tanaka, S.: An introduction to theory of \(BCK\)-algebras. Math. Jpn. 23, 1–26 (1978)MathSciNetzbMATHGoogle Scholar
  5. 5.
    Jun, Y.B., Xin, X.L.: On derivations of \(BCI\)-algebras. Inf. Sci. 159, 167–176 (2004)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Kandaraj, N., Chandramouleeswaran, M.: On left \(F\)-derivations of \(d\)-algebras. Int. J. Math. Arch. 3(11), 3961–3966 (2012)zbMATHGoogle Scholar
  7. 7.
    Lee, S.M., Kim, K.H.: A note on \(f\)-derivations of \(BCC\)-algebras. Pure Math. Sci. 1(2), 87–93 (2012)Google Scholar
  8. 8.
    Muhiuddin, M., Al-Roqi Abdullah M.: On left \((\theta ,\varphi )\)-derivations in \(BCI\)-algebras. J. Egypt. Math. Soc. (2013) (in press)Google Scholar
  9. 9.
    Neggers, J., Kim, H.S.: On \(d\)-algebras. Math. Slovaca 49, 19–26 (1999)MathSciNetzbMATHGoogle Scholar
  10. 10.
    Neggers, J., Jun, Y.B., Kim, H.S.: On \(d\)-ideals in \(d\)-algebras. Math. Slovaca 49(3), 243–251 (1999)MathSciNetzbMATHGoogle Scholar
  11. 10.
    Ponser, E.: Derivations in prime rings. Proc. Am. Math. Sci. 8, 1093–1100 (1957)MathSciNetCrossRefGoogle Scholar

Copyright information

© Unione Matematica Italiana 2019

Authors and Affiliations

  1. 1.Department of MathematicsIbb UniversityIbbYemen

Personalised recommendations